×

zbMATH — the first resource for mathematics

Asymptotic behavior of sample mean location for manifolds. (English) Zbl 0848.62017
Summary: We investigate some asymptotic properties of empirical mean location on compact smooth submanifolds of Euclidean space. Thus our results provide the framework for asymptotic least-squares statistics inference regarding mean location in a rather general situation.

MSC:
62F12 Asymptotic properties of parametric estimators
62G20 Asymptotic properties of nonparametric inference
53A99 Classical differential geometry
53B99 Local differential geometry
PDF BibTeX Cite
Full Text: DOI
References:
[1] Cramer, H., ()
[2] Dharmadhikari, S.W.; Jogdeo, K., Bounds on moments of certain random variables, Ann. math. statist., 40, 1506-1508, (1969) · Zbl 0208.44903
[3] Hendriks, H., Sur le cut-locus d’une sous-variété de l’espace euclidien, C.R. acad. sci. Paris, 311, 637-639, (1990), Sér. I · Zbl 0729.58013
[4] Hendriks, H., A cramér-Rao type lower bound for estimators with values in a manifold, J. multivariate anal., 38, 245-261, (1991) · Zbl 0753.62032
[5] Hendriks, H., Sur le cut-locus d’une sous-variété de l’espace euclidien. Négligeabilité, C.R. acad. sci. Paris, 315, 1275-1277, (1992), Sér I · Zbl 0766.57019
[6] Hendriks, H.; Janssen, J.; Ruymgaart, F., A cramér-Rao type inequality for random variables in Euclidean manifolds, Sankhy, 54, 387-401, (1992), Ser. A · Zbl 0773.62036
[7] Hendriks, H.; Landsman, Z.; Ruymgaart, F., Asymptotic behavior of sample Mean location for spheres, ()
[8] Jupp, P.E., Residuals for directional data, J. appl. statist., 15, 137-147, (1988)
[9] Kobayashi, S.; Nomizu, K., ()
[10] Mardia, K.V., ()
[11] Mardia, K.V., Directional data analysis: an overview, J. appl. statist., 15, 115-122, (1988)
[12] Petrov, V.V., ()
[13] Prentice, M.J., Orientation statistics without parametric assumptions, J. roy. statist. soc., 48, 214-222, (1986), Ser. B · Zbl 0601.62071
[14] Thom, R., Sur le cut-locus d’une variété plongée, J. diff. geom., 6, 577-586, (1972) · Zbl 0248.57010
[15] Watson, G.S., ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.